MAUDE Adverse Event Report: HALYARD HEALTH ENDOTRACHEAL TUBE PEDIATRIC ORAL/NASAL MAGILL4.MM; VAP MICROCUFF ENDOTRACHEAL TUBES

HALYARD HEALTH ENDOTRACHEAL TUBE PEDIATRIC ORAL/NASAL MAGILL4.MM; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 35113
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Respiratory Distress (2045)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as (b)(4).Device not returned.
 
Event or Problem Description
It was reported that during surgery, there was an obstruction of the endotracheal tube.The patient was extubated and re-intubated.The hospital reports that suctioning had been minimized due to poor patient condition.
 
Additional Manufacturer Narrative
All information reasonably known as of 16 aug 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Per additional information received 4 aug 2017, the patient was undergoing heart surgery at the time of the reported event.

Brand Name
ENDOTRACHEAL TUBE PEDIATRIC ORAL/NASAL MAGILL4.MM
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6416706
Report Number9611594-2017-00045
Device Sequence Number38807
Product Code BTR
UDI-Device Identifier30680651351136
UDI-Public30680651351136
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35113
Device Catalogue Number991035113
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2017
Supplement Date Received by Manufacturer08/04/2017
Initial Report FDA Received Date03/20/2017
Supplement Report FDA Received Date08/21/2017
Patient Sequence Number1